DBLP BibTeX Record 'journals/dm/BalbuenaCDGM07'

@article{DBLP:journals/dm/BalbuenaCDGM07,
  author    = {Camino Balbuena and
               Mart\'{\i}n Cera and
               Ana Di{\'a}nez and
               Pedro Garc\'{\i}a-V{\'a}zquez and
               Xavier Marcote},
  title     = {Connectivity of graphs with given girth pair},
  journal   = {Discrete Mathematics},
  volume    = {307},
  number    = {2},
  year      = {2007},
  pages     = {155-162},
  ee        = {http://dx.doi.org/10.1016/j.disc.2006.06.024},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}